| Model Number |
1884006HR |
| Medical Device Problem Codes |
Use of Device Problem (1670); Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: the device and an open pouch were returned in a (double) plastic bag.There were no traces of contamination observed on the returned device.However, it was observed that the middle tube spiral wrap was expanded passing the distal end of the outer tube.The heat shrink at the distal end of the middle tube was damaged.The gap between inner and middle tube tips was also observed.There were striations noted inside the diameter of a middle tube tip.The middle and inner assemblies spun by hand with binding.The device was loaded into a handpiece and ran up to 7,500rpm in oscillating mode.The inner shaft tip appeared to be jumping during the oscillation.For further analysis, an x-ray was performed, and it was observed that the middle tube spiral wrap was expanded/stretched.The device failed functional testing due to defective condition upon return and the inability to spin properly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during intra-op of endoscopic sinus surgery, a new product was opened and immediately became unusable after starting use.Upon checking, the outer cylinder was exposed than normal.A spare product was used to complete the procedure.There was no patient impact.
Additional Manufacturer Narrative
H6: fdc d02 code no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.